Sounds like it's due to the Emergency Contraceptive you took. It's not uncommon for them to do this to your body. It's a massive dose of hormones being released, and are terrible for you to take. (This is why it's recommended to use a 2x a year max, and only if needed) You can see a doctor, and they might be able to give you something to help with the bleeding. It should end on its own though before long. I would also advise you into looking into proper birth control, and make sure you always use condoms.
thankkss alooot i mean i posted this same question n yahoo nd this chik is like you might have aids im like wtf i got soo scared
Well of course any STD can never be ruled out until you are tested (which you should always do before you have unprotected sex with anyone -- I made my husband get tested before I was intimate with him) but bleeding like that isn't typical of HIV. Just be careful to always protect your personal health. If you don't care, no one else will either.